본문 바로가기
KERD
논문KCI 등재

Computations and conservativeness of traces of one-dimensional diffusions

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

We compute explicitly traces of one-dimensional diffusion processes. The obtained trace forms can be regarded as Dirichlet forms on graphs. Then we discuss conditions ensuring the trace forms to be conservative. Finally, the obtained results are applied to the Bessel process of order $\nu$.

Abstract

We compute explicitly traces of one-dimensional diffusion processes. The obtained trace forms can be regarded as Dirichlet forms on graphs. Then we discuss conditions ensuring the trace forms to be conservative. Finally, the obtained results are applied to the Bessel process of order $\nu$.

참고문헌 (15)

  1. H. BelHadjAli, "On the construction and convergence of traces of forms", J. Funct. Anal, 277(5), pp.1334~1361 (2019)[DOI]
  2. A. BenAmor, "Computations and global properties for traces of Bessel’s Dirichlet form", Quaest. Math, 44(9), pp.1173~1196 (2021)[DOI]
  3. Z.-Q. Chen, "Symmetric Markov processes, time change, and boundary theory" (2012), Princeton Univ. Press
  4. M. Fukushima, "On general boundary conditions for one-dimensional diffusions with symmetry", J. Math. Soc. Japan, 66(1), pp.289~316 (2014)[DOI]
  5. M. Fukushima, "Dirichlet forms and symmetric Markov processes" (1994), de Gruyter
  6. M. Gim, "Recurrence criteria for generalized Dirichlet forms", J. Theor. Probab, 2(32), pp.2129~2166 (2016)
  7. M. Gim, "Conservativeness criteria for generalized Dirichlet forms", J. Math. Anal. Appl, 448(2), pp.1419~1449 (2017)[DOI]
  8. A. A. Grigoryan, "On stochastic completeness of jump processes", Math. Z, 271(3-4), pp.1211~1239 (2012)[DOI]
  9. K. Ito, "Essentials of stochastic processes, translated from the 1957 Japanese original by Yuji Ito", Translations of Mathematical Monographs, 231 (2006), Amer. Math. Soc[DOI]
  10. M. Jeanblanc, "Mathematical methods for financial markets" (2009), Springer-Verlag London, Ltd
  11. M. Keller, "Dirichlet forms and stochastic completeness of graphs and subgraphs", J. Reine Angew. Math, 666, pp.189~223 (2012)[DOI]
  12. V. Linetsky, "The spectral decomposition of the option value", Int. J. Theor. Appl. Finance, 7(3), pp.337~384 (2004)[DOI]
  13. P. Mandl, "Die Grundlehren der mathematischen Wissenschaften Band 151" (1968), Academia
  14. J. Masamune, "On the conservativeness and the recurrence of symmetric jump-diffusions", J. Funct. Anal, 263(12), pp.3984~4008 (2012)[DOI]
  15. K.-T. Sturm, "conservativeness and Lp-Liouville properties", J. Reine Angew. Math, 456, pp.173~196 (1994)[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (8건)